Alert archive / Pennsylvania / Tornado Warnings in 2024
Tornado Warning 28, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jun 26, 2024, 8:29 PM EDT for Fayette County, Greene County, Pennsylvania; Monongalia County, Preston County, West Virginia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2024, 8:29 PM EDT (00:29 UTC)
- Expired
- Jun 26, 2024, 9:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Fayette County, PA, Greene County, PA, Monongalia County, WV, Preston County, WV
The radar
The Pittsburgh radar (KPBZ), 89 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 4:31 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 0.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 718 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted.
169
WFUS51 KPBZ 270029
TORPBZ
PAC051-059-WVC061-077-270100-
/O.NEW.KPBZ.TO.W.0028.240627T0029Z-240627T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
829 PM EDT Wed Jun 26 2024
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Southwestern Fayette County in southwestern Pennsylvania...
Southeastern Greene County in southwestern Pennsylvania...
North Central Preston County in northeastern West Virginia...
Northeastern Monongalia County in northern West Virginia...
* Until 900 PM EDT.
* At 829 PM EDT, a severe thunderstorm capable of producing a
tornado was located 8 miles north of Cassville, or 10 miles
southeast of Waynesburg, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Point Marion, Fairchance, Smithfield, Bobtown, Greensboro, Mount
Morris, Chalkhill and Cheat Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3985 7962 3968 7964 3972 8017 3982 8017
TIME...MOT...LOC 0029Z 271DEG 39KT 3977 8011
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
TC2 follow-up statements
013
WWUS51 KPBZ 270039 RRA
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
839 PM EDT Wed Jun 26 2024
PAC051-059-WVC061-077-270100-
/O.CON.KPBZ.TO.W.0028.000000T0000Z-240627T0100Z/
Fayette PA-Greene PA-Monongalia WV-Preston WV-
839 PM EDT Wed Jun 26 2024
...TORNADO WARNING REMAINS IN EFFECT UNTIL 9 PM EDT FOR SOUTHWESTERN
FAYETTE, SOUTHEASTERN GREENE, NORTH CENTRAL PRESTON AND NORTHEASTERN
MONONGALIA COUNTIES...
At 839 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Point Marion, or 8 miles north of Star City, moving
east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Point Marion, Fairchance, Smithfield, Bobtown, Greensboro,
Chalkhill, Mount Morris and Cheat Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3984 7962 3979 7963 3970 7964 3972 8007
3981 8005
TIME...MOT...LOC 0029Z 271DEG 38KT 3977 8011
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
TC781
WWUS51 KPBZ 270049
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
849 PM EDT Wed Jun 26 2024
PAC059-WVC061-077-270059-
/O.CAN.KPBZ.TO.W.0028.000000T0000Z-240627T0100Z/
Greene PA-Monongalia WV-Preston WV-
849 PM EDT Wed Jun 26 2024
...TORNADO WARNING IS CANCELLED FOR SOUTHEASTERN GREENE, NORTH
CENTRAL PRESTON AND NORTHEASTERN MONONGALIA COUNTIES...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
portions of Pennsylvania and West Virginia.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for a
portion of west central Pennsylvania.
&&
LAT...LON 3972 7991 3973 7991 3974 7990 3975 7991
3979 7990 3981 7963 3979 7963 3972 7964
TIME...MOT...LOC 0039Z 271DEG 38KT 3977 7997
$$
PAC051-270100-
/O.CON.KPBZ.TO.W.0028.000000T0000Z-240627T0100Z/
Fayette PA-
849 PM EDT Wed Jun 26 2024
...TORNADO WARNING REMAINS IN EFFECT UNTIL 9 PM EDT FOR SOUTHWESTERN
FAYETTE COUNTY...
At 849 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Point Marion, or 10 miles northeast of Morgantown,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Point Marion, Smithfield and Cheat Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3972 7991 3973 7991 3974 7990 3975 7991
3979 7990 3981 7963 3979 7963 3972 7964
TIME...MOT...LOC 0039Z 271DEG 38KT 3977 7997
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
TCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 26, 3:14 PM EDT, 5 hours 15 minutes earlier.
Area forecast discussion, Jun 26, 3:14 PM EDT, 5 hours 15 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 314 PM EDT Wed Jun 26 2024 .SYNOPSIS... Thunderstorms capable of producing damaging wind and localized flooding are expected this afternoon and evening ahead of a cold front. Dry and seasonable weather will return Thursday, with rising temperature expected Friday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... KEY MESSAGES: - Flash Flood threat is trending as highest probability focused north of Interstate 80. - A Severe Thunderstorm Watch remains in effect through 10pm EDT for northwest PA with damaging wind and hail as the mentioned concerns. - Probability of impact via either wind, hail and flooding lowering for locations south of Interstate 80. ------------------------------------------------------------------- 315pm Update: The area stretching from northeast Ohio to northwest PA continues to be the focus for flash flood potential as analysis shows an overlapping maxima of 700-400mb convergence, surface convergence, rising PWAT values and slow storm motion. Rainfall rates of 1-2"/hr or higher remain possible, through the axis likely stays north of I-80 (and potentially even just north of northern forecast zones). While a Severe Thunderstorm Watch for northwest PA remains in effect til 10pm, the overall threat environment for wind and hail seems to be decreasing and forcing/lift sits north of the region and vort advection from the southwest continues to spread more stable air (highlighted by -100 CIN values via MLCAPE mesoanalysis). Latest hi-res modeling suggests the focus over the first 1-3 hours will be flash flooding along the frontogenetic banding of heavy rain thunderstorms in northwest PA, which should gradually progress east through that time. While showers and low probability thunderstorms remain possible south, the most likely occurrence is dry weather until the approach of the surface cold front. A quick surge of warm, moist air at the surface ahead of the boundary should help destabilize the environment for thunderstorm development; timing of entering eastern OH is 5-7pm EDT and reaching western PA between 6-8pm with storms exiting the entire region generally by 10pm EDT. There will be a narrow window then for potential damaging wind/hail and localized flash flooding for areas south of I-80 but the shortened window for instability maximization makes probability of occurrence low. Shower and thunderstorm activity is likely to weaken late tonight as surface instability wanes along with the passage of the cold front. Much of the severe threat should subside by 10pm EDT while lingering post-frontal showers and convective stratiform rain regions exit the higher terrain of WV by early Thursday morning. Dry air and residual mixing of a NW post- frontal wind should mitigate morning fog risk, but residual boundary layer moisture in river valleys (favoring locations SE of Pittsburgh) could have patchy fog development. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... KEY MESSAGES: - Dry weather returns. - Temperature rises above normal again Friday. ------------------------------------------------------------------- Cool, dry northwest flow will develop Thursday as high pressure builds in from the northwest. Residual moisture and delay in subsidence is likely to allow for lingering stratocu Thursday morning that turns into scattered to occasionally broken afternoon cumulus. Cold advection and cloud cover will result in more seasonable afternoon temperature while post-frontal mixing may support NW wind gusts around 20 mph. The surface high will shift over New England by Friday as heights aloft rise ahead of the next upper level shortwave trough. Positioning of the high will support weak warm, moist advection amid mostly clear skies to raise area temperature about 5 degrees above the daily average. Broad ascent may increase mid to high level clouds and even low probability showers Friday night as weak perturbations ahead of the main upper level trough axis. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... KEY MESSAGES: - Shower and thunderstorm chances return Saturday into Sunday with the next low pressure system. - Low probabilities exist for a damaging wind and flooding threat with these thunderstorms. ------------------------------------------------------------------- Broad ascent within warm, moist southwesterly flow ahead of the main upper level trough axis will support increasing shower and thunderstorm probabilities starting early Saturday morning. Arrival of a more notable embedded shortwave and the surface cold front Saturday afternoon and evening is likely to help concentrate convective activity (currently favoring NW PA) and spreading it southeast through Sunday morning. Variation in storm timing and environment remains large due to differences in upper trough depth/timing as well as convective evolution prior to its (and cold fronts) arrival. Latest analysis suggests a low probability risk for damaging wind (mean values currently show 30-40kts of 0-6km shear) and localized flooding (tall-skinny CAPE values around 1500 J/kg with PWATs approaching daily maxima). Will mention threat in HWO and monitor evolving forecasts for this period. Dry weather and seasonable temperature is likely by late Sunday into Monday as the upper trough axis moves east and high pressure builds in from the western Great Lakes. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... A broken band of rain showers is currently tracking across the state of Ohio along a low-level jet. Impacts have only been noted to visibility at terminal for a brief period. Restrictions appear promising to start between 20Z and 03Z, as convection develops along a frontal boundary near Lake Erie and a shortwave ejects southeast; TEMPO groups continue for all sites with scattered coverage. Strong to severe wind (40mph to 65mph) gusts could be observed with passing downdrafts and hail up to the size of quarters could also develop in isolated storms between 20Z to 00Z. Probability of thunderstorms rapidly decreases after 04Z (MGW/LBE/DUJ will likely be the last to be impacted) as the trough ventures east. MVFR is expected as the thunderstorms end, with a period of showers. IFR is likely (LIFR possible) overnight with low level moisture in place. Restrictions in stratus/fog are possible with all sites; TEMPOS will be added in the afternoon update. .Outlook... VFR is then expected through Friday under high pressure. Restriction are possible Friday night with a crossing warm front. Restrictions are likely Saturday and Saturday night with showers and thunderstorms ahead of and along a crossing cold front. VFR returns Sunday under high pressure. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. && SYNOPSIS...Frazier NEAR TERM...Frazier SHORT TERM...Frazier LONG TERM...Frazier AVIATION...WM/Hefferan
Hazardous weather outlook, Jun 26, 7:56 PM EDT, 33 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Pittsburgh PA 756 PM EDT Wed Jun 26 2024 PAZ021-029-031-073>078-WVZ003-004-012-021-509>514-280000- Allegheny-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana- Ohio-Marshall-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 756 PM EDT Wed Jun 26 2024 ...SEVERE THUNDERSTORM WATCH 467 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southwest Pennsylvania, western Pennsylvania, and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Showers and thunderstorms are expected this afternoon and evening. The main threats are damaging wind and localized flooding. Low probabilities exist for large hail and a tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorm chances will increase through the day Saturday within a warm, moist environment. Probabilities remain low at this time, but early indications suggest a risk for damaging wind and flash flooding with this system. This period is worth monitoring for forecast updates in the coming days. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020-WVZ001-002- 280000- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Hancock-Brooke- 756 PM EDT Wed Jun 26 2024 This Hazardous Weather Outlook is for east central Ohio, western Pennsylvania, and northern West Virginia. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ022-280000- Armstrong- 756 PM EDT Wed Jun 26 2024 ...SEVERE THUNDERSTORM WATCH 464 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Showers and thunderstorms are expected this afternoon and evening. The main threats are damaging wind and localized flooding. Low probabilities exist for large hail and a tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Thunderstorm chances will increase through the day Saturday within a warm, moist environment. Probabilities remain low at this time, but early indications suggest a risk for damaging wind and flash flooding with this system. This period is worth monitoring for forecast updates in the coming days. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jun 26, 5:00 PM EDT, 3 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
500 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 PM Tstm Wnd Dmg 2 NE Emerickville 41.15N 78.96W
06/26/2024 Jefferson PA 911 Call Center
Trees down on Waterfall Lane.
&&
Event Number PBZ2432768
RackleyLocal storm report, Jun 26, 5:05 PM EDT, 3 hours 24 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
505 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0446 PM Tstm Wnd Gst 5 N Reynoldsville 41.17N 78.90W
06/26/2024 M66 MPH Jefferson PA ASOS
ASOS station KDUJ DuBois Airport gust 57
knots.
&&
CravenSpecial weather statement, Jun 26, 7:21 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
721 PM EDT Wed Jun 26 2024
PAZ020-021-029-262345-
Allegheny PA-Beaver PA-Washington PA-
721 PM EDT Wed Jun 26 2024
...LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BEAVER...
CENTRAL ALLEGHENY AND NORTHWESTERN WASHINGTON COUNTIES UNTIL 745 PM
EDT...
At 721 PM EDT, Doppler radar was tracking line of strong
thunderstorms along a line from over Franklin Park to 8 miles north
of Avella, or along a line from over Franklin Park to 7 miles east
of Weirton, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pittsburgh, Mount Lebanon, Bethel Park, Ross Township, McCandless
Township, Moon Township, McMurray, Franklin Park, Canonsburg,
Shaler Township, North Side Pittsburgh, Baldwin, Upper St. Clair,
Hampton Township, Scott Township, Whitehall, South Park Township,
Robinson Township, Cecil-Bishop and Brentwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 4061 8019 4058 7984 4039 7993 4023 8011
4037 8051 4047 8045 4048 8043 4055 8026
TIME...MOT...LOC 2321Z 278DEG 29KT 4060 8014 4054 8018 4047 8038
4038 8044
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BookbinderSpecial weather statement, Jun 26, 7:55 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
755 PM EDT Wed Jun 26 2024
OHZ069-PAZ031-WVZ004-012-021-509-270045-
Monongalia WV-Marshall WV-Greene PA-Marion WV-Monroe OH-Wetzel WV-
755 PM EDT Wed Jun 26 2024
...LINE OF STRONG THUNDERSTORMS WILL IMPACT GREENE...MARSHALL...
NORTHWESTERN MARION...NORTHWESTERN MONONGALIA...NORTHERN WETZEL AND
EAST CENTRAL MONROE COUNTIES UNTIL 845 PM EDT...
At 755 PM EDT, Doppler radar was tracking line of strong
thunderstorms along a line from over Cameron to near New
Martinsville, or along a line from 13 miles southeast of Moundsville
to near New Martinsville, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Morgantown, New Martinsville, Star City, Fairdale, Point Marion,
Cameron, Granville, Fairview, Hundred, Cassville, Rogersville,
Rivesville, Grant Town, Bobtown, Nemacolin, Sardis, Aleppo,
Greensboro, Blacksville and New Freeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3990 8062 3988 7992 3987 7993 3986 7992
3984 7994 3984 7992 3981 7992 3979 7991
3978 7993 3976 7993 3974 7990 3972 7991
3972 7992 3952 8011 3964 8105 3978 8078
TIME...MOT...LOC 2355Z 278DEG 34KT 3983 8054 3970 8071 3965 8091
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
TCLocal storm report, Jun 26, 8:14 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
814 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM Tornado 2 E Trafford 40.38N 79.71W
06/26/2024 Westmoreland PA Official NWS Obs
Radar confirmed Tornado Debris Signature
(TDS) with CC dropout to 0.865 and strong
velocity couplet.
&&
CravenLocal storm report, Jun 26, 8:23 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
823 PM EDT Wed Jun 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM Tstm Wnd Dmg 2 WNW Oakdale 40.42N 80.22W
06/26/2024 Allegheny PA Trained Spotter
Lots of tree damage along a 1/2 mile path.
Likely tornado (low confidence TDS was noted
on radar). Power pole also snapped. Time
estimated using radar.
&&
CravenThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:00 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 30 min |
| Jun 26, 8:02 PM EDT | Tornado Warning | PBZ | Allegheny, Westmoreland | 28 min |
| Jun 26, 8:21 PM EDT | Tornado Warning | PBZ | Westmoreland | 24 min |
| Jun 26, 8:26 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 34 min |
| Jun 26, 8:31 PM EDT | Tornado Warning | PBZ | Indiana, Westmoreland | 23 min |
| Jun 26, 9:00 PM EDT | Special Weather Statement | PBZ | Fayette | 30 min |
| Jun 26, 9:06 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 24 min |
| Jun 26, 9:14 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 46 min |
Nearby
Tornado Warnings in Pennsylvania, 2024Tornado Warnings in West Virginia, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.